UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate